Journal article icon

Journal article

Exact solution of a partially asymmetric exclusion model using a deformed oscillator algebra

Abstract:

We study the partially asymmetric exclusion process with open boundaries. We generalize the matrix approach previously used to solve the special case of total asymmetry and derive exact expressions for the partition sum and currents valid for all values of the asymmetry parameter q. Due to the relationship between the matrix algebra and the q-deformed quantum harmonic oscillator algebra we find that q-Hermite polynomials, along with their orthogonality properties and generating functions, are...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/33/12/301

Authors


Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume:
33
Issue:
12
Pages:
2313-2332
Publication date:
2000-03-31
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
URN:
uuid:e6b5b1e8-233b-4c1e-a662-dc490efa4013
Source identifiers:
199353
Local pid:
pubs:199353
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP